MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number 5209996
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the night before this report, while sleeping the tubing broke off at the quick release.However, the patient noticed tubing detachment upon waking up and blood glucose level was 487 mg/dl, he changed the set and site.He self-treated with pump and was also on temporary basal.Hw was also trying to get ketone level down.The site location was at right side of the abdomen and the pump was clipped onto pants on right side.The infusion had been in use for two days.Reportedly, the infusions were stored in air-conditioned space.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, his blood glucose level was 387 mg/dl.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key8490161
Report Number3003442380-2019-00970
Device Sequence Number16511755
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5209996
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1